|
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1966, Volume 30, Issue 2, Pages 345–386
(Mi im2834)
|
|
|
|
This article is cited in 5 scientific papers (total in 5 papers)
On n-dimensional compact complex manifolds having n algebraically independent meromorphic functions. II
B. G. Moishezon
Received: 22.04.1965
Citation:
B. G. Moishezon, “On n-dimensional compact complex manifolds having n algebraically independent meromorphic functions. II”, Izv. Math., 30:2 (1966)
Linking options:
https://www.mathnet.ru/eng/im2834 https://www.mathnet.ru/eng/im/v30/i2/p345
|
Statistics & downloads: |
Abstract page: | 393 | Full-text PDF : | 147 | First page: | 1 |
|